# SDR YENA2023081000931

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 56,908 hours, 19,850 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#299, LGA-MCO. 'INFLIGHT REPORT DIRTY SOCK ODOR IN CABIN; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
